# SDR IPXA2024082198086

- Difficulty date: July 19, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,219 hours, 22,510 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65B1474747
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CORROSION - TRACK, MAIN DECK CARGO TRACK LOWER SURFACE, STA 520 LBL 90. (REPAIR). FABRICATED PART I.A.W EGAT WORK SHEET NO.40615.  INSTALL NEW PARTS I.A.W SRM 51-40-02-0G REV.101 AND BOEING DWG NO:65B14747 SHEET 9 REV:B AND DWG NO: 65B14747 SHEET 7 REV:B REVIEW COMPLETE
